Alert archive / Arizona / Flash Flood Warnings in 2013
Flash Flood Warning 2, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Jul 14, 2013, 7:43 PM MST for Maricopa County, Arizona. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2013, 7:43 PM MST (02:43 UTC)
- Expired
- Jul 14, 2013, 9:45 PM MST
- In force
- 2 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 114 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 2.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 858 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 2903 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
831 WGUS55 KPSR 150243 FFWPSR AZC013-150445- /O.NEW.KPSR.FF.W.0002.130715T0243Z-130715T0445Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 743 PM MST SUN JUL 14 2013 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * FLASH FLOOD WARNING FOR... WEST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA... * UNTIL 945 PM MST * AT 733 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS OVER THE AREA HAVE PRODUCED HEAVY RAIN. DOPPLER RADAR ESTIMATES THAT UP TO TWO INCHES OF RAIN HAS FALLEN IN THE LAST HOUR. THIS WILL CAUSE NORMALLY DRY WASHES IN THE AREA TO BEGIN RUNNING HEAVILY OR OVER THEIR BANKS...WITH RUNOFF FLOWING INTO LOW LYING AREAS. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THE CENTENNIAL WASH NORTH OF WEBB MOUNTAIN...OLD HIGHWAY 80...HASSAYAMPA AND ARLINGTON...AND THE GILLESPIE DAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY DRY WASHES AND CREEKS...ROADS...AND LOW LYING SPOTS. UNBRIDGED CROSSINGS WILL BE ESPECIALLY DANGEROUS. TO REPORT FLOODING...PLEASE RELAY YOUR REPORT TO LOCAL LAW ENFORCEMENT WHEN YOU CAN DO SO SAFELY. && LAT...LON 3340 11301 3335 11269 3317 11272 3323 11304 $$ MEYERS
2 follow-up statements
513 WGUS75 KPSR 150338 FFSPSR FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 838 PM MST SUN JUL 14 2013 AZC013-150445- /O.CON.KPSR.FF.W.0002.000000T0000Z-130715T0445Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MARICOPA AZ- 838 PM MST SUN JUL 14 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM MST FOR WEST CENTRAL MARICOPA COUNTY... AT 820 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO DETECT THUNDERSTORMS OVER THE AREA PRODUCING HEAVY RAIN. EVEN THOUGH THE STORMS HAVE WEAKENED...UPWARDS OF 2.5 INCHES OF RAIN HAS FALLEN OVER THE AREA SINCE 6 PM...AND AN ADDITIONAL HALF INCH OF RAIN IS EXPECTED OVER THE NEXT HOUR. RUNOFF WILL CONTINUE TO FLOW INTO WASHES...POOL IN LOW LYING AREAS...AND ACROSS LOW WATER CROSSINGS OF MANY RURAL ROADS IN THE AREA. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THE CENTENNIAL WASH NORTH OF WEBB MOUNTAIN...OLD HIGHWAY 80...HASSAYAMPA AND ARLINGTON...AND THE GILLESPIE DAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY DRY WASHES AND CREEKS...ROADS...AND LOW LYING SPOTS. UNBRIDGED CROSSINGS WILL BE ESPECIALLY DANGEROUS. TO REPORT FLOODING...PLEASE RELAY YOUR REPORT TO LOCAL LAW ENFORCEMENT WHEN YOU CAN DO SO SAFELY. && LAT...LON 3340 11301 3335 11269 3317 11272 3323 11304 $$ MEYERS
735 WGUS75 KPSR 150439 FFSPSR FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 939 PM MST SUN JUL 14 2013 AZC013-150445- /O.CON.KPSR.FF.W.0002.000000T0000Z-130715T0445Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MARICOPA AZ- 939 PM MST SUN JUL 14 2013 ...FLASH FLOOD WARNING WILL EXPIRE AT 945 PM MST FOR WEST CENTRAL MARICOPA COUNTY... AT 931 PM MST...SHOWERS AND THUNDERSTORM ACTIVITY HAS DIMINISHED OVER THE WARNED AREA...AND THUNDERSTORMS PERSIST ACROSS THE OPEN DESERT OF THE EAGLE TAIL MOUNTAIN WILDERNESS. RUNOFF FROM EARLIER STORMS WILL CONTINUE TO FLOW INTO WASHES...AND POOL IN LOW LYING AREAS OVER THE NEXT SEVERAL HOURS. LOCATIONS THAT MAY EXPERIENCE CONTINUED FLOODING INCLUDE THE CENTENNIAL WASH NORTH OF WEBB MOUNTAIN...CRUFF WASH...OLD HIGHWAY 80...ARLINGTON VALLEY...AND THE GILLESPIE DAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY DRY WASHES AND CREEKS...ROADS...AND LOW LYING SPOTS. UNBRIDGED CROSSINGS WILL BE ESPECIALLY DANGEROUS. TO REPORT FLOODING...PLEASE RELAY YOUR REPORT TO LOCAL LAW ENFORCEMENT WHEN YOU CAN DO SO SAFELY. && LAT...LON 3340 11301 3335 11269 3317 11272 3323 11304 $$ MEYERS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 1:59 PM MST, 5 hours 44 minutes earlier.
Area forecast discussion, Jul 14, 1:59 PM MST, 5 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 159 PM MST SUN JUL 14 2013 .UPDATE...AVIATION AND FIRE WEATHER DISCUSSIONS WERE UPDATED. && .SYNOPSIS... A DEEP MONSOON AIRMASS WILL REMAIN OVER THE EASTERN PORTION OF THE REGION THIS WEEK. THE THREAT OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL CONTINUE...MAINLY OVER THE CENTRAL AND EASTERN ARIZONA MOUNTAINS. AFTERNOON TEMPERATURES NEAR OR SLIGHTLY ABOVE NORMAL ARE EXPECTED THROUGH MONDAY AND THEN COOLING CONSIDERABLY BY THE MIDDLE PART OF THE WEEK. MORE WIDESPREAD SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHERN ARIZONA STARTING TUESDAY. && .DISCUSSION... ISOLATED SHOWERS AND THUNDERSTORMS STARTING TO BREAK OUT ACROSS THE REGION...ALTHOUGH THE STRONGEST ACTIVITY IS WELL TO THE EAST OF PHOENIX...AS WELL AS ACROSS NORTHERN ARIZONA. ASIDE FROM A FEW ISOLATED SHOWERS...THE FORECAST AREA IS LARGELY PRECIP-FREE AS OF 20Z. RAP13 SOUNDINGS INDICATE APPROXIMATELY 500-700 J/KG MLCAPE ACROSS THE REGION AT THE MOMENT FROM MARICOPA COUNTY EASTWARD...WITH LITTLE INSTABILITY TO THE WEST. NOT MUCH OF A CAP EITHER PER A FEW MDCRS SOUNDINGS IN/OUT OF KPHX. REGIONAL WV IMAGERY NOT INDICATING ANY OBVIOUS TRIGGERS...THUS IT WILL BE DIFFICULT TO GET ANYTHING WELL ORGANIZED THIS AFTERNOON/EVENING. BEST CHANCES WILL BE IN THE CLIMATOLOGICALLY FAVORED HIGH TERRAIN AREAS NORTH/EAST OF PHOENIX...AND I WILL CONTINUE WITH 30-40 POPS IN THESE AREAS. ACROSS THE DESERTS...I WILL MAINTAIN THE 10 PERCENT CHANCE THROUGH LATE EVENING. NONE OF THE HI-RES MODELS INDICATE MUCH MAKING ITS WAY INTO THE DESERTS THIS EVENING...ALTHOUGH THERE ALWAYS REMAINS THE POSSIBILITY OF OUTFLOWS AND LOCALIZED BLOWING DUST. SHOULD BE ANOTHER LOW-GRADE MONSOON DAY ON MONDAY WITH WEAK STEERING FLOW ALOFT AND MODEST AMOUNTS OF INSTABILITY ACROSS THE REGION. THE BIG TRANSITION COMES ON TUESDAY AS UPPER LEVEL LOW PRESSURE MOVES IN FROM THE EAST. STARTING TO SEE SOME TIMING REFINEMENTS FROM THE MODELS...SUGGESTING THAT STORMS ARE MOST LIKELY TO INITIATE ACROSS THE REGION TUESDAY AFTERNOON/EVENING. THAT BEING THE CASE...I CONTINUED THE TREND OF RAISING POPS INTO THE 30-40 PERCENT CATEGORY ACROSS THE PHOENIX METRO...WITH 60S AND 70S TO THE EAST. STILL A LOT OF UNCERTAINTY WITH WHAT WILL HAPPEN AFTER TUESDAY...I.E. WILL THINGS RE-FORM ACROSS YUMA ON WEDNESDAY...WILL IT BE A DOWN DAY EVERYWHERE...ETC. BUT IT LOOKS LIKE THIS WILL BE OUR BEST SHOT AT SEEING RAINFALL SO FAR THIS MONSOON. THERE ARE STILL SOME MODEL DIFFERENCES IN THE TRACK AND THE POSITIONING OF THE LOW AS IT NEARS AND MOVES THROUGH THE AREA SO IT IS TOUGH TO SAY WHICH DAY WILL BE THE BUSIEST WEATHER DAY THIS WEEK. TEMPERATURE FORECAST IS ALSO ON THE DIFFICULT SIDE WITH A LARGE DISTRIBUTION OF TEMPERATURES AMONG GUIDANCE. HAVE TRENDED COOLER FROM PHOENIX EASTWARD TUESDAY THROUGH THE END OF THE WEEK. IT IS CONCEIVABLE WE COULD HAVE A DAY SOMEWHERE IN THE TUESDAY TO FRIDAY TIME FRAME WHERE HIGHS DON/T MAKE IT ABOVE 90 IN SOME LOWER DESERT LOCATIONS. THE QUESTION OF HOW LONG THE LOW WILL REMAIN OVER THE AREA WILL DETERMINE RAIN CHANCES AND TEMPERATURES AFTER WEDNESDAY. AT THIS POINT...IT IS TOO EARLY TO TELL HOW LONG THIS LOW WILL END UP INFLUENCING OUR WEATHER IN THE COMING WEEK. && .AVIATION... SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA AND KSDL... PERIODIC HIGH/MID CLOUDINESS WILL SPREAD OVER CNTRL ARIZONA TERMINALS THROUGH MONDAY MORNING. SOME SHRA/TSRA MAY MAKE ITS WAY INTO THE LOWER DESERTS...BUT AM NOT EXPECTING PRECIPITATION AT TAF SITES. OUTFLOW FROM STORMS COULD HOWEVER CAUSE SOME BRIEF GUSTY WINDS. OTHERWISE...LARGELY LIGHT SOUTHWEST WINDS SHOULD PERSIST THROUGH THE EVENING HOURS. SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH... MID/HIGH CLOUDS WILL PERIODICALLY COVER SERN CALIFORNIA TERMINALS. AN ISOLATED SHOWER OR STORM MAY DEVELOP THIS AFTERNOON OR EARLY EVENING OVER THE SOUTHWEST ARIZONA DESERTS...HOWEVER THESE ARE NOT EXPECTED TO IMPACT TAF SITES. WINDS WILL GENERALLY REMAIN BELOW 10 KT AND RANGE FROM SOUTHEAST TO SOUTHWEST THROUGH MONDAY MORNING. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... WEDNESDAY THROUGH SATURDAY... THERE WILL BE AN INCREASED LIKELIHOOD OF SHOWERS AND THUNDERSTORMS THE ENTIRE PERIOD...AS A SEASONABLY STRONG UPPER LOW MOVES INTO THE REGION FROM THE EAST...AND BECOMES THE TRIGGER FOR CONVECTION. MOST LOCATIONS IN ARIZONA WILL EXPERIENCE A GOOD CHANCE FOR WETTING RAINS...WITH SOMEWHAT LESSER CHANCES OVER SOUTHEAST CALIFORNIA. MINIMUM HUMIDITIES WILL BE HIGHER THAN NORMAL...IN THE 20-30 RANGE ACROSS THE LOWER DESERTS...AND 40 PERCENT OR HIGHER OVER THE HIGHER TERRAIN...WITH EXCELLENT OVERNIGHT RECOVERY. WINDS WILL OBTAIN MORE OF A PERSISTENT EASTERLY DIRECTION THROUGH MUCH OF THE PERIOD...WITH OCCASIONAL LOCALLY HIGHER GUSTS IN ASSOCIATION WITH THUNDERSTORM OUTFLOW BOUNDARIES. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...LEINS/KUHLMAN AVIATION...MCLANE/MO FIRE WEATHER...MCLANE/MO
Hazardous weather outlook, Jul 14, 3:49 AM MST, 15 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 349 AM MST SUN JUL 14 2013 AZZ022-023-027-028-151300- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 349 AM MST SUN JUL 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. A FEW ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING ACROSS THE AREA. THE PRIMARY THREATS WILL BE GUSTY WINDS AND BLOWING DUST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORM CHANCES DECREASE MONDAY WITH STORMS MAINLY OVER FAR EASTERN AREAS. MUCH BETTER THUNDERSTORM CHANCES WILL RETURN FROM TUESDAY THROUGH SATURDAY WITH THE POTENTIAL FOR GUSTY WINDS...BLOWING DUST...HEAVY RAINFALL...AND LOCALIZED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ024-151300- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 349 AM MST SUN JUL 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. THERE IS A CONTINUED THREAT OF THUNDERSTORMS AGAIN TODAY...WITH THE PRIMARY THREATS BEING DANGEROUS LIGHTNING...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORM CHANCES DECREASE SLIGHTLY FOR MONDAY...WIDESPREAD SHOWERS THUNDERSTORMS ARE EXPECTED ON TUESDAY. CHANCES FOR THUNDERSTORMS WILL REMAIN THROUGH THE REST OF THE PERIOD. THE PRIMARY THREATS WILL BE GUSTY WINDS...DANGEROUS LIGHTNING...HEAVY RAINFALL...AND LOCALIZED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ020-021-025-026-151300- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- 349 AM MST SUN JUL 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST- CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SMALL CHANCE OF AN ISOLATED THUNDERSTORM TODAY WITH THE PRIMARY THREATS BEING GUSTY WINDS AND BLOWING DUST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AFTER A QUIET DAY ON MONDAY...CHANCES FOR THUNDERSTORMS WILL RETURN FOR THE MIDDLE OF THE WEEK. THE PRIMARY THREATS WILL BE GUSTY WINDS...BLOWING DUST...AND LOCALLY HEAVY DOWNPOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Jul 14, 5:56 PM MST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
556 PM MST SUN JUL 14 2013
AZZ024-150145-
GILA AZ-
556 PM MST SUN JUL 14 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA
UNTIL 645 PM MST
AT 551 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS FROM 10 MILES NORTHEAST OF
CHRISTMAS...TO 10 MILES SOUTHWEST OF SAN CARLOS...MOVING WEST AT 10
MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THE STORMS.
LOCATIONS IMPACTED INCLUDE...
CHRISTMAS...
PINAL PEAK...
HAYDEN...
THE WIND GUSTS WILL AFFECT TRAVELERS ON HIGHWAY 77 SOUTH OF GLOBE...
AND POSSIBLY ALONG HIGHWAY 70 BETWEEN AND PERIDOT.
SOME UNSECURED OBJECTS WILL BE BLOWN AROUND...TREE LIMBS COULD BE
SNAPPED OFF...AND ISOLATED POWER OUTAGES WILL BE POSSIBLE. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
LAT...LON 3313 11059 3314 11062 3311 11066 3311 11067
3307 11069 3307 11072 3305 11071 3303 11072
3299 11078 3332 11095 3335 11050 3320 11045
TIME...MOT...LOC 0054Z 096DEG 9KT 3318 11066
WOODALLSpecial weather statement, Jul 14, 6:49 PM MST, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 649 PM MST SUN JUL 14 2013 AZZ020-021-CAZ031-150230- LA PAZ AZ-RIVERSIDE CA- 649 PM MST SUN JUL 14 2013 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA WEST CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA UNTIL 730 PM MST/730 PM PDT/ AT 647 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF BLYTHE...MOVING NORTH AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BLYTHE... INTERSTATE 10 EAST OF BLYTHE... SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE. LAT...LON 3374 11462 3375 11432 3348 11435 3348 11459 TIME...MOT...LOC 0148Z 179DEG 5KT 3355 11447 WOODALL
Special weather statement, Jul 14, 7:27 PM MST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
727 PM MST SUN JUL 14 2013
AZZ028-150315-
PINAL AZ-
727 PM MST SUN JUL 14 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 815 PM MST
AT 723 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR CENTRAL ARIZONA COLLEGE...MOVING NORTHEAST
AT 10 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COOLIDGE...
SAN TAN MOUNTAIN PARK AND COOLIDGE AIRPORT...
MERRILL RANCH AND MAGMA...
LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST
WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.
LAT...LON 3319 11181 3319 11140 3293 11140 3289 11145
3287 11149 3283 11154 3283 11181
TIME...MOT...LOC 0227Z 230DEG 7KT 3301 11159
HIRSCHThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 5:18 PM MST | Areal Flood Advisory | PSR | Gila | 3 hr |
| Jul 14, 5:56 PM MST | Special Weather Statement | PSR | 49 min | |
| Jul 14, 6:49 PM MST | Special Weather Statement | PSR | La Paz | 41 min |
| Jul 14, 7:25 PM MST | Areal Flood Advisory | PSR | Maricopa | 110 min |
| Jul 14, 7:27 PM MST | Special Weather Statement | PSR | Pinal | 48 min |
| Jul 15, 2:07 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Jul 15, 4:39 PM MST | Special Weather Statement | PSR | 51 min | |
| Jul 15, 4:52 PM MST | Special Weather Statement | PSR | Maricopa | 38 min |
| Jul 15, 4:54 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 51 min |
Nearby
Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.